advertisement
Question
Posted by: Zorro | 2007/06/13

cyclimycin effect on yasmin

is it possible for cyclimycin (treating an acne problem) to cancel out effects of yasmin (used for treating polycystic ovary syndrome & hormonal problems) - since i have been on cyclimycin (2 weeks now) - my mind keeps racing, feeling nauseas, hair falling out again, blurred vision etc and generally just not feeling well.. my doctor says cyclimycin has no effect on yasmin, but i cant help feeling it is cancelling out the effects (i've become very emotional etc again, and mood is up & down) pls can you advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Zorro
some antibiotics can reduce the absorbtion of hormone tablets in the gut. Stop the cyclimycin for a few days and see what it does?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Zorro | 2007/06/18

thank you kindly. will do. but what happens if one NEEDS to be on both ? does one then explore other options for the acne treatment on one's back ?? could you suggest where i then go, is it dermatologist / gp / physician ??
I just seem to be getting put on meds all the time, some work, some dont, then finally when one works (ie. yasmin) - the cyclimicin might be the problem, and if i stop that then acne on back will get bad again..thanks

Reply to Zorro

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement